Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2012 (Vol. 4, Issue: 2)
Article Information:

A Class of A-Stable Block Explicit Methods for the Solutions of Ordinary Differential Equations

J.P. Chollom, I.O. Olatunbasun and S. Omagu
Corresponding Author:  J.P. Chollom 

Key words:  A-stable, Bham methods, block hybrid, explicit, initial value problems, non-linear, , ,
Vol. 4 , (2): 52-56
Submitted Accepted Published
May 01, 2012 June 01, 2012 June 30, 2012

The search for high order A-Stable numerical methods has been between implicit Rung-Kutta methods and implicit Linear multistep methods. The cost of implementation of these methods is high due to its implicitness. Explicit A-stable multistep methods will be most desirable for the treatment of non-linear Ordinary Differential equations. This study constructed a class of A-stable Block adams bashfort explicit (Babe) methods including their hybrid forms. The new methods tested on non-linear initial value problems show that they perform well and favourably compete with the Block hybrid adams moulton (Bham) methods of a higher order.
Abstract PDF HTML
  Cite this Reference:
J.P. Chollom, I.O. Olatunbasun and S. Omagu, 2012. A Class of A-Stable Block Explicit Methods for the Solutions of Ordinary Differential Equations.  Research Journal of Mathematics and Statistics, 4(2): 52-56.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved